# SDR SWAA2025062473791

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 695; RBL 2; WL 208.    REMOVED; FABRICATED AND REPLACED ATTACH ANGLE AT PASSENGER COMPARTMENT BS 695; RBL 2; WL 208 I.A.W SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0 AND BOEING 111A6000 REV: -; DWG 273A9112 REV: -.
